# SDR SIMA20140929004

- Difficulty date: September 29, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 28,368 hours, 24,558 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Condition: Broken
- Location: Lavatory Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVER ON DRAIN PORT OF EXTERNAL LAVATORY SERVICE DUMP VALVE IS BROKEN.   REMOVED AND REPLACED  LAVATORY TANK IAW 38-32-01, OPS CHECKED GOOD.
